# SDR SWAA2023012384323

- Difficulty date: December 21, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H FLOOR TO SIDEWALL SUPPORT,  BS500A+4, +10, 500B+2, +6, +10, +14, 500C+1, +14, +18, LBL 25,  WL 156.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   FABRICATED, LOCATED, & DRILLED A NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE IAW SRM 51-40-05-0G-0, DWG 143A7501, REV A,  SRM 53-00-53-2R-6.  APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802.  APPLIED PRIMER IAW AMM 51-21-72-370-804.   INSTALLED SPLICE IAW SRM 53-00-53-2R-6 & NUT PLATES IAW SRM 51-40-10-2R-0.
